# SDR IPXA2016033101424

- Difficulty date: March 17, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: NFA6234513
- Condition: Gouged
- Location: Bs 1708 L38r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, SEAL RETAINER GOUGED AT CENTER CARGO DOOR FWD JAMB BS 1708 ADJACENT TO L38R REPAIRED SEAL RETAINER IAW SRM 53-00-15, REPAIR 10, FIG 201.
